View More View Less
  • 1 Gyeongsang National University Department of Mathematics and RINS Jinju 660-701 Republic of Korea
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

Cross Mark

In this paper we establish some limsup theorems and a generalized uniform law of the iterated logarithm (LIL) for the increments of the partial sums of a strictly stationary and asymptotically negatively associated (ANA) sequence of random variables.

  • Alam, K. and Saxena, K. M. L., Positive dependence in multivariate distributions, Comm. Statist. A., 10(12) (1981), 1183–1196. MR 0623526 (83a:62114)

    Saxena K. M. L. , 'Positive dependence in multivariate distributions ' (1981 ) 10 Comm. Statist. A. : 1183 -1196.

    • Search Google Scholar
  • Choi, Y. K. and Csörgő, M., Limsup results and LIL for partial sum processes of a Gaussian random field, Acta Math. Sinica., 24(9) (2008), 1497–1506. MR 2438317 (2009i:60059)

    Csörgő M. , 'Limsup results and LIL for partial sum processes of a Gaussian random field ' (2008 ) 24 Acta Math. Sinica. : 1497 -1506.

    • Search Google Scholar
  • Choi, Y. K., Hwang, K. S., Kim, T. S., Lin, Z. Y. and Wang, W. S., Asymptotic behaviors for partial sum processes of a Gaussian sequence, Acta Math. Hungar., 103(1–2) (2004), 43–54. MR 2047872 (2004m:60057)

    Wang W. S. , 'Asymptotic behaviors for partial sum processes of a Gaussian sequence ' (2004 ) 103 Acta Math. Hungar. : 43 -54.

    • Search Google Scholar
  • Joag-Dev, K. and Proschan, F., Negative association of random variables with applications, Ann. Statist., 11(1) (1983), 286–295. MR 0684886 (85d:62058)

    Proschan F. , 'Negative association of random variables with applications ' (1983 ) 11 Ann. Statist. : 286 -295.

    • Search Google Scholar
  • Newman, C. M., Asymptotic independence and limit theorems for positively and negatively dependent random variables, in: Inequalities in Statistics and Probability (Tong Y. L., Ed., Institute of Mathematical Statistics, Hayward, CA) (1984), 127–140. MR 0789244 (86i:60072)

    Newman C. M. , '', in Inequalities in Statistics and Probability , (1984 ) -.

  • Pan, J. M. and Lu, C. R., A generalization of Esseen’s inequality for NA random variables, Chinese Science Bull., 43(13) (1998), 1076–1080. MR 1663293 (2000f:60031)

    Lu C. R. , 'A generalization of Esseen’s inequality for NA random variables ' (1998 ) 43 Chinese Science Bull. : 1076 -1080.

    • Search Google Scholar
  • Peligrad, M., Maximum of partial sums and an invariance principle for a class of weak dependent random variables, Proc. Amer. Math. Soc., 126(4) (1998), 1181–1189. MR 1425136 (98f:60046)

    Peligrad M. , 'Maximum of partial sums and an invariance principle for a class of weak dependent random variables ' (1998 ) 126 Proc. Amer. Math. Soc. : 1181 -1189.

    • Search Google Scholar
  • Petrov, V. V., Sums of Independent Random Variables, Translated from the Russian by A. A. Brown, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 82. Springer-Verlag, New York-Heidelberg (1975), x+346 pp. MR 0388499 (52#9335)

    Petrov V. V. , '', in Sums of Independent Random Variables , (1975 ) -.

  • Shao, Q. M. and Su, C., The law of the iterated logarithm for negatively associated random variables, Stoch. Proc. Appl., 83(1) (1999), 139–148. MR 1705604 (2000g:60052)

    Su C. , 'The law of the iterated logarithm for negatively associated random variables ' (1999 ) 83 Stoch. Proc. Appl. : 139 -148.

    • Search Google Scholar
  • Su, C., Zhao, L. C. and Wang, Y. B., Moment inequalities and weak convergence for negatively associated sequences, Sci. China Ser. A, 40(2) (1997), 172–182. MR 1451096 (98g:60050)

    Wang Y. B. , 'Moment inequalities and weak convergence for negatively associated sequences ' (1997 ) 40 Sci. China Ser. A : 172 -182.

    • Search Google Scholar
  • Wang, J. F. and Zhang, L. X., A Berry-Esseen theorem and a law of the iterated logarithm for asymptotically negatively associated sequences, Acta Math. Sinica, Engl. Ser., 23(1) (2007), 127–136. MR 2275485 (2007m:60081)

    Zhang L. X. , 'A Berry-Esseen theorem and a law of the iterated logarithm for asymptotically negatively associated sequences ' (2007 ) 23 Acta Math. Sinica, Engl. Ser. : 127 -136.

    • Search Google Scholar
  • Yang, Y. and Wang, Y. B., Asymptotical normality of the renewal process generated by strictly stationary LPQD sequences, Chinese J. Appl. Probab. Statist., 24(1) (2008), 37–42. MR 2460586 (2010a:60088)

    Wang Y. B. , 'Asymptotical normality of the renewal process generated by strictly stationary LPQD sequences ' (2008 ) 24 Chinese J. Appl. Probab. Statist. : 37 -42.

    • Search Google Scholar
  • Zhang, L. X., A functional central limit theorem for asymptotically negatively dependent random fields, Acta Math. Hungar., 86(3) (2000a), 237–259. MR 1756175 (2001c:60055)

    Zhang L. X. , 'A functional central limit theorem for asymptotically negatively dependent random fields ' (2000 ) 86 Acta Math. Hungar. : 237 -259.

    • Search Google Scholar
  • Zhang, L. X., Central limit theorems for asymptotically negatively associated random fields, Acta Math. Sinica, Engl. Ser., 16(4) (2000b), 691–710. MR 1813462 (2002e:60034)

    Zhang L. X. , 'Central limit theorems for asymptotically negatively associated random fields ' (2000 ) 16 Acta Math. Sinica, Engl. Ser. : 691 -710.

    • Search Google Scholar